# SDR QXEA200700028

- Difficulty date: January 10, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,690 hours, 8,184 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 301450301
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT: NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED WITH GEAR RETRACTION.  RAN CHECKLIST.  CYCLED GEAR LIGHT WENT OUT.  MAINTENANCE REMOVED AND REPLACED NGDRCC S19 PROX SWITCH IAW AMM TASK 32-61-06-000-802 AND 32-61-06-400-802.  REMOVED AND REPLACED NLG DOOR MECHANISM IAW AMM TASK 32-31-61-000-801 AND 32-31-61-400-801.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
